Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 99, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2009, 5:55 PM CDT for 4 counties in Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2009, 5:55 PM CDT (22:55 UTC)
- Expired
- Apr 9, 2009, 6:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Delaware County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2492 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 549 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 092255
SVRTSA
OKC021-041-097-145-092330-
/O.NEW.KTSA.SV.W.0099.090409T2255Z-090409T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 630 PM CDT
* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF HULBERT...
MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULBERT...
CHOUTEAU...PEGGS...LOCUST GROVE...SALINA...ROSE...SCRAPER...
SPAVINAW...CHLOETA...TWIN OAKS...LEACH AND OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3646 9489 3599 9482 3582 9523 3602 9536
3628 9535
TIME...MOT...LOC 2255Z 234DEG 34KT 3602 9528
$$1 follow-up statement
000
WWUS54 KTSA 092315
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT THU APR 9 2009
OKC145-092325-
/O.CAN.KTSA.SV.W.0099.000000T0000Z-090409T2330Z/
WAGONER OK-
615 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER COUNTY IS
CANCELLED...
LAT...LON 3593 9500 3613 9518 3633 9509 3646 9489
3599 9482
TIME...MOT...LOC 2315Z 234DEG 34KT 3613 9509
$$
OKC021-041-097-092330-
/O.CON.KTSA.SV.W.0099.000000T0000Z-090409T2330Z/
DELAWARE OK-CHEROKEE OK-MAYES OK-
615 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN MAYES...NORTHEASTERN CHEROKEE AND SOUTHWESTERN
DELAWARE COUNTIES...
AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR PEGGS...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROSE...
SCRAPER...TWIN OAKS...LEACH AND OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3593 9500 3613 9518 3633 9509 3646 9489
3599 9482
TIME...MOT...LOC 2315Z 234DEG 34KT 3613 9509
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:55 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 9, 5:55 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT THU APR 9 2009
...MESOSCALE UPDATE...
.DISCUSSION...
THE LOW-PRECIPITATION SUPERCELL TRACKING PAST WAGONER HAS A
FAVORABLE STORM-RELATIVE PROFILE AHEAD OF IT AS IT HAS SLOWED
TO 27 KNOTS WHICH IS RESULTING IN AN INCREASE IN MID-LEVEL
STORM-RELATIVE FLOW. HOWEVER...LOW-LEVEL CAPE IS NOT HIGH
AHEAD OF IT AND WE HAVE WATCHED THE MESOCYCLONE FULLY EVOLVE
AND OCCLUDE WITHOUT BECOMING STRONG. THAT CELL EXTRAPOLATES
INTO CENTRAL DELAWARE COUNTY OVER THE NEXT 90 MINUTES AND
IT WILL STILL NEED TO BE WATCHED CLOSELY.
A SECOND SIMILAR SMALL SUPERCELL IS EVOLVING NOW OVER SOUTHERN
CRAIG COUNTY AND IT WILL HAVE TO BE WATCHED CLOSELY AS WELL.
THE SOLID LINE OF SEVERE STORMS MOVING ACROSS SOUTHEAST
OKLAHOMA AND TOWARD WEST-CENTRAL ARKANSAS HAS A NUMBER
OF EMBEDDED MESOCYCLONES WITHIN IT.
SEVERE WEATHER POTENTIAL REMAINS HIGH WITH ALL THE CELLS IN THE AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-
OKZ073-OKZ074-OKZ075.
WIND ADVISORY UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 1:00 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 9 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 9 2009
...SEVERE THUNDERSTORMS...WITH TORNADOES AND LARGE HAIL...POSSIBLE
THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=61.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER 5 PM.
AREA AT GREATEST RISK...EASTERN OKALHOMA WEST OF HIGHWAY 75.
DISCUSSION...
EARLY THIS AFTERNOON...A SURFACE LOW WAS LOCATED OVER NORTHWEST
OKLAHOMA WITH A DRYLINE ARCING FROM THE LOW INTO CENTRAL OKLAHOMA.
THE OVERALL PROGRESSION OF THIS SYSTEM HAS SLOWED SOME FROM PREVIOUS
FORECASTS...AND THE DRYLINE IS NOW EXPECTED TO STRETCH FROM PAWHUSKA
TO TULSA TO MCALESTER TO HUGH BY 6 PM. RAPID MOISTURE RETURN HAS
OCCURED HEAD OF THE DRYLINE...WITH SURFACE DEWPOINTS ALREADY IN THE
55F-60F RANGE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS.
INITIAL DEVELOPMENT APPEARS POSSIBLE NEAR THE KANSAS/OKLAHOMA BORDER
AFTER 2 PM...GENERALLY NEAR AND EAST OF THE TRACK OF THE SURFACE
LOW. THE CAP IS EXPECTED TO SIGNIFICANTLY DIMINISH BY MID AFTERNOON
ACROSS EASTERN OKLAHOMA...AS STRONG WARMING WORKS EASTWARD INTO THE
REGION JUST BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE GENERALLY
AFTER 3-4 PM...WITH THE ACTIVITY EVENTUALLY INCREASING IN COVERAGE
AND MOVING INTO NORTHWEST ARKANSAS BY THE EARLY EVENING.
WITH SURFACE BASED CAPES AROUND 2000 J/KG AND FAVORABLE WIND
PROFILES...ANY STORM THAT DEVELOPS COULD QUICKLY BECOME SEVERE.
STRONGLY BACKED SURFACE WINDS AND IMPRESSIVE LOW-LEVEL HELICITY
VALUES ARE SUPPORTIVE OF SUPERCELLS...AND A FEW TORNADOES WILL BE
POSSIBLE...PRIMARLY ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
THE SEVERE WEATHER THREAT SHOULD BE ENDING BY MID-TO-LATE EVENING AS
THUNDERSTORMS MOVE RAPIDLY TO THE NORTHEAST OUT OF THE FORECAST AREA.
IN ADDITION...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS
PARTS OF EASTERN OKLAHOMA WEST OF THE DRYLINE BY LATE AFTERNOON OR
EARLY EVENING. DRY SOUTHWEST WINDS GUSTING TO 30 MPH WILL QUICKLY
DROP RELATIVE HUMIDITIES INTO THE 15 TO 20 PERCENT RANGE IN AREAS
WEST AND SOUTHWEST OF A PAWNEE TO HENRYETTA TO HUGO LINE. PLEASE SEE
THE LATEST RED FLAG WARNING...OKCRFWTSA...FOR ADDITIONAL DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS FRIDAY MORNING WILL SLOWLY DIMINISH LATE
IN THE DAY. THE NEXT UPPER SYSTEM WILL BEGIN TO AFFECT THE AREA LATE
SATURDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY INTO SUNDAY NIGHT. SOME SEVERE WEATHER IS POSSIBLE...ALTHOUGH
HEAVY RAINFALL WILL LIKELY BE THE MAIN THREAT FROM THIS SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Apr 9, 5:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL PORTER 35.87N 95.52W
04/09/2009 E1.00 INCH WAGONER OK BROADCAST MEDIA
&&
SFPLocal storm report, Apr 9, 5:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 N EUFAULA 35.32N 95.58W
04/09/2009 E1.75 INCH MCINTOSH OK EMERGENCY MNGR
&&
PBSLocal storm report, Apr 9, 5:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 12 NE EUFAULA 35.41N 95.43W
04/09/2009 E0.75 INCH MCINTOSH OK AMATEUR RADIO
&&
SFPLocal storm report, Apr 9, 5:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 1 W WAGONER 35.96N 95.39W
04/09/2009 E0.75 INCH WAGONER OK AMATEUR RADIO
&&
SFPLocal storm report, Apr 9, 5:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 1 NW WAGONER 35.97N 95.38W
04/09/2009 E1.00 INCH WAGONER OK BROADCAST MEDIA
&&
SFPLocal storm report, Apr 9, 5:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL KEEFETON 35.60N 95.35W
04/09/2009 M1.00 INCH MUSKOGEE OK PUBLIC
&&
KATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:43 AM CDT | Red Flag Warning | TSA | Choctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 7 more | 17 hr |
| Apr 9, 2:59 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 7 hr |
| Apr 9, 3:25 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 9, 4:06 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 24 min |
| Apr 9, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| Apr 9, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 65 min |
| Apr 9, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 66 min |
| Apr 9, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 45 min |
| Apr 9, 4:51 PM CDT | Tornado Warning | TSA | McIntosh | 39 min |
| Apr 9, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| Apr 9, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 63 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 61 min |
| Apr 9, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Wagoner | 55 min |
| Apr 9, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 62 min |
| Apr 9, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa, Washington | 59 min |
| Apr 9, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Ottawa, Rogers | 43 min |
| Apr 9, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 29 min |
| Apr 9, 6:02 PM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| Apr 9, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 56 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 13 min |
| Apr 9, 6:23 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 37 min |
| Apr 9, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 78 min |
| Apr 9, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 19 min |
| Apr 9, 6:37 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 23 min |
| Apr 9, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 76 min |
| Apr 9, 6:49 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 56 min |
| Apr 9, 6:51 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 36 min |
| Apr 9, 6:59 PM CDT | Tornado Warning | TSA | Sequoyah | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.